Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 02-21-2012, 08:40 AM   #1
Junior LCF Member
 
Join Date: Feb 2012
Posts: 2
Gallery: noleinnc
Oops! Which supp is which?

I am new to the program and got a little overzealous, sorting my supps into my daily pill sorters. Problem is, I've had some type of a mental lapse today and can't remember if the huge YELLOW pill is the Vita Super or the Medi Weight Burner. I was only given these two supplements (plus the appetite suppressant) so it's got to be one of these two. Is the big yellow pill the vita super or is the vita super the brown one?

Thanks for your help!

Signed,

Very embarrassed
noleinnc is offline   Reply With Quote

Sponsored Links
Old 02-21-2012, 10:24 AM   #2
Senior LCF Member
 
Michelynn's Avatar
 
Join Date: Sep 2011
Location: Texas
Posts: 183
Gallery: Michelynn
Stats: 215/157/150
WOE: Medi Weightloss
Start Date: 9/6/11
The yellow pill is the Vita Super, and the brown one is the Fat Burner.
Michelynn is offline   Reply With Quote
Old 02-21-2012, 12:21 PM   #3
Junior LCF Member
 
Join Date: Feb 2012
Posts: 2
Gallery: noleinnc
Thank you very much!!!
noleinnc is offline   Reply With Quote
Old 02-21-2012, 05:12 PM   #4
Senior LCF Member
 
Join Date: Jan 2012
Posts: 96
Gallery: Mare :)
Stats: 186/148/140
WOE: Medi Weight Loss Center
Start Date: January 1 2012
You may want to eat something before taking multi v. Makes me sick!!! Not good. Since it does that I take it mid day

Good luck. It's a great program!!!
Mare :) is offline   Reply With Quote
Old 02-22-2012, 09:27 PM   #5
Junior LCF Member
 
2Meezers's Avatar
 
Join Date: Feb 2012
Location: New England
Posts: 12
Gallery: 2Meezers
Stats: 169/159/140
WOE: Mediweightloss
Start Date: January 10,2012
I took the multi v at meal time and it made me sick for the rest of the day. I vomited twice! I am afraid to try it again.
2Meezers is offline   Reply With Quote
Old 02-27-2012, 07:15 AM   #6
Senior LCF Member
 
Join Date: Jan 2012
Posts: 96
Gallery: Mare :)
Stats: 186/148/140
WOE: Medi Weight Loss Center
Start Date: January 1 2012
It's pretty intense. Take it after lunch. Or even 1/2 it That will help.
Mare :) is offline   Reply With Quote
Old 02-27-2012, 10:16 PM   #7
Senior LCF Member
 
Twisted Suze's Avatar
 
Join Date: Nov 2011
Location: Texas
Posts: 79
Gallery: Twisted Suze
Stats: 5'3"_220/183.5/150
WOE: Medi Weight Loss
Start Date: 04 Nov 2011
I haven't had any problems with the multi-V.
I take the multi V with breakfast which is 2 whole scrambled eggs and a half ounce of cheese on top.
I tried adding the egg whites to one whole egg but that's disgusting to me.

Anyway, before breakfast I've also already had two 16 oz. glasses of water.
I don't know how that could make much difference in this case, though..

In the past I've noticed that things like cereal didn't last long enugh in my stomach to take a multi V and I'd end up eating a spoonful of either yogurt or sour cream and it would settle my stomach.
But cereal doesn't apply here, so I'm not sure what to suggest other than taking it with whichever is your biggest meal.
Twisted Suze is offline   Reply With Quote
Old 02-28-2012, 03:03 AM   #8
Senior LCF Member
 
Join Date: Jan 2012
Posts: 96
Gallery: Mare :)
Stats: 186/148/140
WOE: Medi Weight Loss Center
Start Date: January 1 2012
Hey suze. Have u tried egg beaters? They need no flavoring. Garden veg is pretty sweet. Lower in cholesterol then reg egg. 1/4 cup is 35 cal. The are totally good and super easy. In a little fry pan 1/4 cup makes the perfect mini omelet Fill it with spinach and a laughing cow. Fabulous!!!
Mare :) is offline   Reply With Quote
Old 02-28-2012, 04:15 AM   #9
Junior LCF Member
 
Herewego's Avatar
 
Join Date: Feb 2012
Location: Charlotte, NC
Posts: 52
Gallery: Herewego
Stats: 198.2/181.5/160
WOE: Medi wt loss
Start Date: February 21,2010
Yep here too the vitamin is hard on the tummy ...I always take mine w food or i get nauseous.... I love my egg beaters and can't live with out them, you get soooo much more to eat using them!!
Herewego is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 01:19 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.